Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

High acididty, GERD - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can I help you?
User :   21, Male, vomiting and really weak been diagnosed with high high acididty
Doctor :   ok
Doctor :   I will help you
User :   was taking 100 mg of Nexium but got diarhea
Doctor :   since when is the problem?
User :   so stopped and my acidity returned fully and cant eat or drink without vomiting it up with acid
Doctor :   ok
User :   ive had GERD since i was little
Doctor :   stop all medicines as of now
User :   had a funidplication 1 year ago
User :   went to er and they kick me out they just give me fluids
Doctor :   ok
User :   im really really weak
User :   and dizzy keep passing out
User :   is this possibly hyperacididty
Doctor :   Take in sips of fluids
Doctor :   to prevent dehydration
User :   surgeon said i may need vagotomy
Doctor :   ok
User :   but gastro wants me to wait a week for a test ive allread done and was fine
Doctor :   has he prescribed something?
Doctor :   I suggest that you prevent the dehydration
Doctor :   by taking the sips of fluids
User :   no just zofran the er proscibed but isnt helping i gett really bad reflux and
Doctor :   and follow what the gastro has adviced

Doctor :   yes
Doctor :   the reflux is definately
Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor